DOI QR코드

DOI QR Code

ON STABILITY OF A GENERALIZED QUADRATIC FUNCTIONAL EQUATION WITH n-VARIABLES AND m-COMBINATIONS IN QUASI-𝛽-NORMED SPACES

  • Received : 2019.09.30
  • Accepted : 2020.06.09
  • Published : 2020.08.15

Abstract

In this paper, we establish a general solution of the following functional equation $$mf\({\sum\limits_{k=1}^{n}}x_k\)+{\sum\limits_{t=1}^{m}}f\({\sum\limits_{k=1}^{n-i_t}}x_k-{\sum\limits_{k=n-i_t+1}^{n}}x_k\)=2{\sum\limits_{t=1}^{m}}\(f\({\sum\limits_{k=1}^{n-i_t}}x_k\)+f\({\sum\limits_{k=n-i_t+1}^{n}}x_k\)\)$$ where m, n, t, it ∈ ℕ such that 1 ≤ t ≤ m < n. Also, we study Hyers-Ulam-Rassias stability for the generalized quadratic functional equation with n-variables and m-combinations form in quasi-𝛽-normed spaces and then we investigate its application.

References

  1. Z. Alizadeh and A. G. Ghazanfari, On the stability of a radical cubic functional equation in quasi-β-spaces, Journal of Fixed Point Theory and Applications, 18 (2016), no. 4, 843-853. https://doi.org/10.1007/s11784-016-0317-9
  2. T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan, 2 (1950), 64-66. https://doi.org/10.2969/jmsj/00210064
  3. St. Czerwik, On the stability of the quadratic mapping in normed spaces, Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg, 62 (1992), 59-64.
  4. D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci, 27 (1941), 222-224. https://doi.org/10.1073/pnas.27.4.222
  5. S.M. Jung, On the Hyers-Ulam stability of the functional equations that have the quadratic property, Journal of Mathematical Analysis and Applications, 222 (1998), no. 1, 126-137. https://doi.org/10.1006/jmaa.1998.5916
  6. K.W. Jun and Y.H. Lee, On the Hyers-Ulam-Rassias stability of a pexiderized quadratic inequality, Mathematical Inequalities and Applications, 4 (2001), no. 1, pp. 93-118.
  7. K.W. Jun and H. M. Kim, On the stability of an n-dimensional quadratic and additive functional equation, Mathematical Inequalities and Applications, 9 (2006), no. 1, 153-165.
  8. D. S. Kang, On the Stability of Generalized Quartic Mappings in Quasi-β-Normed Spaces, Journal of Inequalities and Applications, 2010 (2010), no. 2.
  9. R. Krishnan, E. Thandapani, and B.V. Senthil Kumar, Solution and stability of a reciprocal type functional equation in several variables, Journal of Nonlinear Science and Applications, 7 (2014), no. 1.
  10. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc, 72 (1978), 297-300. https://doi.org/10.1090/S0002-9939-1978-0507327-1
  11. Th. M. Rassias, On the stability of the quadratic functional equation and its applications, Studia Universitatis Babe-Bolyai, 43 (1998), no. 3, 89-124.
  12. B. V. Senthil Kumar and K. Ravi, Ulam stability of a reciprocal functional equation in quasi-beta-normed spaces, Global Journal of Pure and Applied Mathematics, 12 (2016), no. 1, 125-128.
  13. D. Y. Shin, C.K. Park, and R. A. Aghjeubeh, S. Farhadabadi, Fuzzy stability of functional equations in n-variable fuzzy Banach spaces, Journal of Computational Analysis and Applications, 19 (2015), no. 1, 186-196.
  14. F. Skof, Proprieta' locali e approssimazione di operatori, Rend. Sem. Mat. Fis. Milano, 53 (1983), 113-129. https://doi.org/10.1007/BF02924890
  15. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publ. New York, 1960.